Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 38, NWS Topeka, KS

April 15, 20124 counties in Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Apr 15, 2012, 12:41 AM CDT for 4 counties in Kansas. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2012, 12:41 AM CDT (05:41 UTC)
Expired
Apr 15, 2012, 1:30 AM CDT
In force
49 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Clay County, KS, Dickinson County, KS, Geary County, KS, Riley County, KS

The radar

The Topeka radar (KTWX), 63 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 12:58 AM CDTHAIL 2Wakefield, KS
Apr 15, 1:05 AM CDTHAIL 47 N Wakefield, KSGRAPEFRUIT SIZE HAIL PUT HOLES IN ROOFS OF CARS AND BROKE ALL WEST FACING HOUSE WINDOWS. TIME ESTIMATED.
Apr 15, 1:15 AM CDTHAIL 4.25Randolph, KS
Apr 15, 1:17 AM CDTHAIL 4.5Randolph, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 5:24 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 5.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2012-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1788 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2012-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1788 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
443 m²/s²
Significant tornado parameter
5.2
Supercell composite
17.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

474 
WUUS53 KTOP 150541
SVRTOP
KSC027-041-061-161-150630-
/O.NEW.KTOP.SV.W.0038.120415T0541Z-120415T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1241 AM CDT SUN APR 15 2012

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
  NORTHERN DICKINSON COUNTY IN CENTRAL KANSAS...
  NORTHWESTERN GEARY COUNTY IN EAST CENTRAL KANSAS...
  WESTERN RILEY COUNTY IN NORTHEAST KANSAS...

* UNTIL 130 AM CDT

* AT 1239 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
  WAKEFIELD...AND MOVING NORTHEAST AT 45 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  WAKEFIELD...MILFORD LAKE...MILFORD...RILEY...LEONARDVILLE...KEATS
  AND RANDOLPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3954 9662 3951 9664 3948 9667 3948 9669
      3946 9669 3946 9671 3942 9673 3942 9671
      3940 9672 3933 9667 3932 9664 3931 9666
      3924 9659 3898 9730 3920 9730 3956 9668
      3957 9663
TIME...MOT...LOC 0541Z 233DEG 40KT 3920 9715

HAIL...1.75IN
WIND...60 MPH

$$

BARJENBRUCH
2 follow-up statements
558 
WWUS53 KTOP 150600 RRA
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
100 AM CDT SUN APR 15 2012

KSC041-150610-
/O.CAN.KTOP.SV.W.0038.000000T0000Z-120415T0630Z/
DICKINSON KS-
100 AM CDT SUN APR 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DICKINSON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3957 9663 3954 9662 3948 9667 3948 9669
      3946 9669 3946 9671 3942 9673 3942 9671
      3940 9672 3932 9665 3931 9666 3924 9659
      3913 9696 3914 9709 3932 9709 3956 9668
TIME...MOT...LOC 0600Z 237DEG 40KT 3931 9694

$$

KSC027-061-161-150630-
/O.CON.KTOP.SV.W.0038.000000T0000Z-120415T0630Z/
RILEY KS-CLAY KS-GEARY KS-
100 AM CDT SUN APR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
GEARY...SOUTHEASTERN CLAY AND WESTERN RILEY COUNTIES UNTIL 130 AM
CDT...

AT 1258 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST 
OF WAKEFIELD...AND MOVING NORTHEAST AT 45 MPH. A TORNADO WARNING 
REMAINS IN EFFECT FOR CLAY...GEARY AND RILEY COUNTIES. 

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE DAMAGE...
         WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
RILEY...LEONARDVILLE...KEATS AND RANDOLPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3957 9663 3954 9662 3948 9667 3948 9669
      3946 9669 3946 9671 3942 9673 3942 9671
      3940 9672 3932 9665 3931 9666 3924 9659
      3913 9696 3914 9709 3932 9709 3956 9668
TIME...MOT...LOC 0600Z 237DEG 40KT 3931 9694

HAIL...2.50IN
WIND...60 MPH

$$

BARJENBRUCH
010 
WWUS53 KTOP 150607
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
107 AM CDT SUN APR 15 2012

KSC027-150615-
/O.CAN.KTOP.SV.W.0038.000000T0000Z-120415T0630Z/
CLAY KS-
107 AM CDT SUN APR 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3957 9663 3954 9662 3948 9667 3948 9669
      3946 9669 3946 9671 3942 9673 3942 9671
      3940 9672 3932 9665 3931 9666 3924 9659
      3918 9696 3939 9696 3956 9668
TIME...MOT...LOC 0605Z 238DEG 44KT 3935 9685

$$

KSC061-161-150630-
/O.CON.KTOP.SV.W.0038.000000T0000Z-120415T0630Z/
RILEY KS-GEARY KS-
107 AM CDT SUN APR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
NORTHWESTERN GEARY AND NORTHWESTERN RILEY COUNTIES UNTIL 130 AM
CDT...

AT 102 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR 
LEONARDVILLE...AND MOVING NORTHEAST AT 50 MPH. HEN EGG SIZED HAIL  
WAS REPORTED NEAR WAKEFIELD. CAR WINDSHIELDS WERE BROKEN.

HAZARD...TENNIS BALL SIZE HAIL.

SOURCE...LAW ENFORCEMENT AND TRAINED SPOTTERS.

IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS.

LOCATIONS IMPACTED INCLUDE...
RILEY...LEONARDVILLE...KEATS AND RANDOLPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3957 9663 3954 9662 3948 9667 3948 9669
      3946 9669 3946 9671 3942 9673 3942 9671
      3940 9672 3932 9665 3931 9666 3924 9659
      3918 9696 3939 9696 3956 9668
TIME...MOT...LOC 0605Z 238DEG 44KT 3935 9685

HAIL...2.50IN
WIND...<50 MPH

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 12:33 AM CDT, 8 minutes earlier.

Area forecast discussion, Apr 15, 12:33 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
1233 AM CDT SUN APR 15 2012

...UPDATE TO AVIATION...

.DISCUSSION...

AN INTENSE UPPER LEVEL TROUGH OVER NORTHERN AZ WILL LIFT NORTHEAST
INTO THE PLAINS TONIGHT.

THUNDERSTORMS WERE ALREADY DEVELOPING ACROSS WESTERN AND NORTH
CENTRAL KS EARLY THIS AFTERNOON. THE LOW-LEVEL VERTICAL WIND SHEAR
AND INSTABILITY ARE FORECASTED TO INCREASE ACROSS THE CWA THIS
AFTERNOON. DISCRETE SUPERCELL THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING LARGE HAIL...DAMAGING WINDS AND TORNADOES. SOME OF MORE
INTENSE SUPERCELL THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LONG
TRACK VIOLENT TORNADOES. THE BETTER CHANCE FOR DISCRETE SUPERCELLS
WILL BE ACROSS THE WESTERN HALF OF THE CWA LATE THIS AFTERNOON AND
THROUGH THE EARLY EVENING HOURS. SBCAPE IS FORECASTED TO INCREASE
BETWEEN 2500-3500 J/KG BY LATE AFTERNOON. 0-1 KM SRH WILL ALSO
INCREASE THROUGH THE AFTERNOON HOURS FROM AROUND 200 J/KG TO 400
J/KG BY 3Z SUN.

DURING THE MID AND LATE EVENING HOURS...ISOLATED TO SCATTERED
SUPERCELLS SHOULD CONGEAL INTO SEGMENTED SQUALL LINES OR A QLCS.
0-1KM SRH IS FORECASTED TO INCREASE OVER 400 J/KG AFTER 3Z ACROSS
MUCH OF THE CWA. THUS...EVEN IF A QLCS DEVELOPS THERE WILL BE A GOOD
CHANCE FOR EMBEDDED SUPERCELLS AND STRONG MESO-VORTICES CAPABLE OF
PRODUCING TORNADOES.

AS THE THE UPPER TROUGH LIFTS NORTHEAST ACROSS THE CENTRAL AND
SOUTHERN PLAINS LATE TONIGHT...THE PACIFIC COLD FRONT WILL OVER TAKE
THE DRYLINE AND PUSH THE SQUALL LINE EAST OF THE CWA AFTER 10Z SUN.
THERE MAY BE A FEW SHOWERS OR THUNDERSTORMS DURING THE MID MORNING
HOURS ACROSS THE EASTERN CWA. SOUTHWEST WINDS WILL INCREASE TO 30 TO
40 MPH WITH GUSTS OF 45 TO 50 MPH THROUGH THE LATE MORNING AND
AFTERNOON HOURS. A WIND ADVISORY WILL PROBABLY NEED TO BE ISSUED FOR
SUNDAY...DURING THE NEXT SHIFT.

IN THE EXTENDED...ZONAL FLOW WILL DEVELOP ACROSS THE PLAINS NEXT
WEEK. ANOTHER H5 TROUGH WILL MOVE ACROSS THE PLAINS THURSDAY NIGHT
AND FRIDAY PROVIDING A CHANCE FOR SCATTERED SHOWERS AND
THUNDERSTORMS.

HIGHS ON MONDAY WILL COOL INTO THE LOWER TO MID 60S AND THEN SLOWLY
WARM INTO THE MID 70S BY THURSDAY. TEMPERATURES WILL COOL BACK INTO
THE MID TO UPPER 60S ON FRIDAY BEHIND A COLD FRONT. OVERNIGHT LOWS
WILL BE COOL INTO THE MID 30S ACROSS NORTH CENTRAL KS SUNDAY
NIGHT...WITH LOWER TO MID 40S ACROSS NORTHEAST AND EAST CENTRAL KS.
OTHERWISE LOW TEMPS WILL BE IN THE 40S AND LOWER 50S THROUGH THE
REMAINDER OF THE WEEK.

GARGAN

&&

.AVIATION...
WILL HOLD OFF OF TS MENTION AT TOP/FOE WITH STORM LEAVING
EMP...WITH WEAKENING TREND NOTED. LINE OF TSRA SHOULD ARRIVE AT
MHK AROUND 08Z AND TOP/FOE AROUND 10Z. VERY STRONG WINDS SHOULD
DEVELOP AFTER THE FRONT PASSES.

65

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 14, 8:51 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
851 PM CDT SAT APR 14 2012

KSZ008>012-020>024-026-034>040-054>056-058-059-160200-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
851 PM CDT SAT APR 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

MULTIPLE ROUNDS OF SEVERE THUNDERSTORMS ARE LIKELY THROUGH THE
NIGHT. AS THE NIGHT PROGRESSES...THE COVERAGE OF STORMS IS
EXPECTED TO INCREASE. VERY LARGE HAIL UP TO THE SIZE OF
BASEBALLS...DAMAGING WIND GUSTS...AND VIOLENT TORNADOES WILL BE
POSSIBLE WITH SOME OF THESE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE EXPECTED TO BE ONGOING IN FAR EASTERN KANSAS
AROUND SUNRISE SUNDAY...AND WILL EXIT THE AREA PRIOR TO MIDDAY. A
FEW SEVERE STORMS WITH DAMAGING WINDS AND LARGE HAIL WILL REMAIN
TO BE POSSIBLE IN THE MORNING.

THE NEXT CHANCE OF THUNDERSTORMS IS THURSDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE NIGHT.

In the hours before

Local storm report, Apr 14, 7:43 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
743 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     FUNNEL CLOUD     8 ENE MANCHESTER        39.14N 97.19W
04/14/2012                   CLAY               KS   TRAINED SPOTTER

&&
Local storm report, Apr 14, 7:44 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
744 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     TORNADO          9 W TALMAGE             39.02N 97.43W
04/14/2012                   OTTAWA             KS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS DAMAGE TO OUTBUILDINGS AND
            TANKS TO GAS TRANSFER STATION, AND NUMEROUS POWER LINES
            DOWN ALONG K18 HWY.

&&

BYRNE
Local storm report, Apr 14, 8:04 PM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
804 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TORNADO          9 ENE MANCHESTER        39.14N 97.17W
04/14/2012                   CLAY               KS   TRAINED SPOTTER

            REPORT RELAYED VIA WFO PLEASANT HILL

&&
Local storm report, Apr 14, 9:50 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
950 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TORNADO          2 E NILES               38.97N 97.43W
04/14/2012                   OTTAWA             KS   TRAINED SPOTTER

            REPORT OF FARM DAMAGED AT 280TH AND ASPEN ROADS

&&

BYRNE
Local storm report, Apr 14, 11:52 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1152 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     HAIL             WSW MOONLIGHT           39.00N 97.10W
04/14/2012  E1.50 INCH       DICKINSON          KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Apr 14, 11:56 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1156 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     HAIL             BENNINGTON              39.03N 97.59W
04/14/2012  E0.88 INCH       OTTAWA             KS   TRAINED SPOTTER

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:24 PM CDTTornado Warning Tornado observedTOPClay, Dickinson51 min
Apr 14, 8:01 PM CDTTornado Warning Tornado observedTOPClay, Riley29 min
Apr 14, 8:43 PM CDTTornado Warning Tornado observedTOPDickinson, Morris47 min
Apr 14, 9:22 PM CDTTornado WarningTOPGeary, Morris, Wabaunsee38 min
Apr 14, 11:08 PM CDTTornado WarningTOPDickinson37 min
Apr 14, 11:31 PM CDTSevere Thunderstorm WarningTOPOttawa29 min
Apr 14, 11:36 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Riley20 min
Apr 14, 11:48 PM CDTTornado Warning Tornado observedTOPLyon42 min
Apr 15, 12:00 AM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Ottawa45 min
Apr 15, 12:47 AM CDTTornado WarningTOPClay, Dickinson, Geary, Riley28 min
Apr 15, 12:52 AM CDTSevere Thunderstorm WarningTOPBrown, Marshall, Nemaha, Pottawatomie38 min
Apr 15, 1:15 AM CDTTornado Warning Tornado observedTOPPottawatomie, Riley15 min
Apr 15, 1:30 AM CDTTornado WarningTOPMarshall, Nemaha, Pottawatomie30 min
Apr 15, 1:38 AM CDTSevere Thunderstorm WarningTOPClay, Riley, Washington37 min
Apr 15, 1:51 AM CDTSevere Thunderstorm WarningTOPJackson, Marshall, Nemaha, Pottawatomie34 min
Apr 15, 2:13 AM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley24 min
Apr 15, 3:15 AM CDTSpecial Weather StatementTOPWabaunsee15 min
Apr 15, 3:24 AM CDTWind AdvisoryTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more17 hr
Apr 15, 3:30 AM CDTSpecial Weather StatementTOPJackson, Shawnee30 min
Apr 15, 3:59 AM CDTSpecial Weather StatementTOPJefferson31 min
Apr 15, 4:13 AM CDTAreal Flood WarningTOPNemaha3 hr
Apr 15, 4:22 AM CDTRiver Flood WarningTOPRiley15 hr
Apr 15, 5:06 AM CDTSpecial Weather StatementTOPAnderson, Coffey, Douglas, Franklin, Osage54 min
Apr 15, 7:40 AM CDTAreal Flood AdvisoryTOPClay, Dickinson, Ottawa2 hr
Apr 15, 7:53 AM CDTRiver Flood WarningTOPClay7 hr
Apr 15, 8:32 AM CDTRiver Flood WarningTOPMarshall7 hr
Apr 15, 9:29 AM CDTRiver Flood WarningTOPCloud4 hr
Apr 15, 9:45 AM CDTAreal Flood WarningTOPClay3 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.